# SDR EIAA980257

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, NR 2 ENGINE NOSE COWL HAS LARGE CRACKS AT 4 O'CLOCK POSITION.  NRC R040.  REPAIRED PER SRM 54-04B FIG 1 AND SABER TECH EA DC9-54-013 AND ECRA 935-51-038-1.  (M)
